MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 25MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2024, a sales representative reported via email that a compressor made an abnormally loud creaking noise when the ar-9582-25 modular post for augmented mgs baseplate 25 mm and ar-9580-2410-2s univers revers modular glenoid system augmented base plate 24 mm+2 was placed together.The post and baseplate did not disengage.However, a new baseplate and post were used to complete the case and avoid complications.This was discovered during a reverse total shoulder replacement procedure on 7/17/2024.Nothing broke in the patient.The case was only delayed for about five minutes with additional anesthesia.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Due to photographic evidence provided from the field of an ar-9582-25, with batch number 1491712315, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.

Brand Name
MODULAR POST, 25MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20030824
Report Number1220246-2024-07225
Device Sequence Number8675140
Product Code PHX
UDI-Device Identifier00888867341845
UDI-Public00888867341845
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR POST, 25MM
Device Catalogue NumberAR-9582-25
Device Lot Number1491712315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown